# SDR SIMA201911185003

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 31,610 hours, 27,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HINGE COVER EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR HINGE COVER EMERGENCY LIGHT BULB IAW EMB 140 AMM 33-50-10  2. K (1)  (2)  (3) AND 3. J (1)  (2)  (3). OPS CHECK GOOD.
